Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 19.

Ganguli, Abhik ; Ghate, Eknath (2015) Reductions of Galois representations via the mod p local Langlands correspondence Journal of Number Theory, 147 . pp. 250-286. ISSN 0022-314X

Bhattacharya, Shalini ; Ghate, Eknath (2015) Reductions of Galois representations for slopes in (1,2) Documenta Mathematica, 20 . pp. 943-987. ISSN 1431-0635

Bhattacharya, Shalini ; Ghate, Eknath (2015) Supercuspidal ramification of modular endomorphism algebras Proceedings of the American Mathematical Society, 143 (11). pp. 4669-4684. ISSN 0002-9939

Balasubramanyam, Baskar ; Ghate, Eknath ; Vatsal, Vinayak (2013) On local Galois representations associated to ordinary Hilbert modular forms Manuscripta Mathematica, 142 (3-4). pp. 513-524. ISSN 0025-2611

Banerjee, Debargha ; Ghate, Eknath (2013) Adjoint lifts and modular endomorphism algebras Israel Journal of Mathematics, 195 (2). pp. 507-543. ISSN 0021-2172

Dimitrov, Mladen ; Ghate, Eknath (2012) On classical weight one forms in Hida families Journal de Théorie des Nombres de Bordeaux, 24 (3). pp. 669-690. ISSN 1246-7405

Ghate, Eknath ; Kumar, Narasimha (2011) (ρ,ρ)-Galois representations attached to automorphic forms on GLn Pacific Journal of Mathematics, 252 (2). pp. 379-406. ISSN 0030-8730

Banerjee, Debargha ; Ghate, Eknath (2011) Crossed product algebras attached to weight one forms Mathematical Research Letters, 18 (1). pp. 139-149. ISSN 1073-2780

Ghate, Eknath ; Vatsal, Vinayak (2011) Locally indecomposable Galois representations Canadian Journal of Mathematics, 63 (2). pp. 277-297. ISSN 0008-414X

Bhargava, Manjul ; Ghate, Eknath (2009) On the average number of octahedral newforms of prime level Mathematische Annalen, 344 (4). pp. 749-768. ISSN 0025-5831

Ghate, Eknath ; Mézard, Ariane (2009) Filtered modules with coefficients Transactions of the American Mathematical Society, 361 (05). pp. 2243-2261. ISSN 0002-9947

Ghate, Eknath ; González-Jiménez, Enrique ; Quer, Jordi (2005) On the Brauer class of modular endomorphism algebras International Mathematics Research Notices, 2005 (12). pp. 701-723. ISSN 1073-7928

Ghate, Eknath ; Vatsal, Vinayak (2004) On the local behaviour of ordinary Λ-adic representations Annales de L'Institut Fourier, 54 (7). pp. 2143-2162. ISSN 0373-0956

Brown, Alexander F. ; Ghate, Eknath P. (2003) Endomorphism algebras of motives attached to elliptic modular forms Annales de l'institut Fourier, 53 (6). pp. 1615-1676. ISSN 0373-0956

Ghate, Eknath (2002) Adjoint L-values and primes of congruence for Hilbert modular forms Compositio Mathematica, 132 (3). pp. 243-281. ISSN 0010-437X

Brown, Alexander F. ; Ghate, Eknath P. (2002) Dihedral congruence primes and class fields of real quadratic fields Journal of Number Theory, 95 (1). pp. 14-37. ISSN 0022-314X

Ghate, Eknath (2002) On products of eigenforms Acta Arithmetica, 102 (1). pp. 27-44. ISSN 0065-1036

Ghate, Eknath ; Hironaka, Eriko (2001) The arithmetic and geometry of Salem numbers Bulletin of the American Mathematical Society, 38 (3). pp. 293-314. ISSN 0273-0979

Ghate, Eknath (1999) Critical values of the twisted tensor L-function in the imaginary quadratic case Duke Mathematical Journal, 96 (3). pp. 595-638. ISSN 0012-7094

This list was generated on Sun Oct 2 16:19:05 2022 UTC.